Works matching DE "EVOLUTION equations"
Results: 2873
Author index Volume 22 (2024).
- Published in:
- 2024
- Publication type:
- Index
A class of stochastic nonlocal evolution equations with nonlocal initial conditions.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 279, doi. 10.1142/S0219530523500276
- By:
- Publication type:
- Article
Approximations with deep neural networks in Sobolev time-space.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 499, doi. 10.1142/S0219530522500014
- By:
- Publication type:
- Article
Representation of solutions to wave equations with profile functions.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 1001, doi. 10.1142/S0219530520500128
- By:
- Publication type:
- Article
Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 457, doi. 10.1142/S0219530515500281
- By:
- Publication type:
- Article
APPLICATIONS OF THE ŁOJASIEWICZ–SIMON, GRADIENT INEQUALITY TO GRADIENT-LIKE EVOLUTION EQUATIONS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 351
- By:
- Publication type:
- Article
Existence of Global-In-Time Solutions to a Generalized Dirac-Fock Type Evolution Equation.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 99, doi. 10.1007/s11005-005-4377-9
- By:
- Publication type:
- Article
Wong-Zakai Approximations for the Stochastic Landau-Lifshitz-Bloch Equation with Helicity.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00681-y
- By:
- Publication type:
- Article
Differential History-Dependent Variational-Hemivariational Inequality with Application to a Dynamic Contact Problem.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 189, n. 1, p. 1, doi. 10.1007/s10440-024-00637-2
- By:
- Publication type:
- Article
Efficient space‐time adaptivity for parabolic evolution equations using wavelets in time and finite elements in space.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 1, p. 1, doi. 10.1002/nla.2457
- By:
- Publication type:
- Article
Multilevel preconditioning and low-rank tensor iteration for space-time simultaneous discretizations of parabolic PDEs.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 2, p. 317, doi. 10.1002/nla.1951
- By:
- Publication type:
- Article
Simulation of Surface Wetting by Droplets Using a Phase Field Model.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 519, doi. 10.1002/pamm.201610248
- By:
- Publication type:
- Article
On Boundary Damped Inhomogeneous Timoshenko Beams.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 877, doi. 10.1002/pamm.201610427
- By:
- Publication type:
- Article
Some new results on the well-posedness of hyperbolic evolution equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 879, doi. 10.1002/pamm.201610428
- By:
- Publication type:
- Article
Phase-field modeling of martensitic phase transformations in polycrystals coupled with crystal plasticity - A spectral-based approach.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 317, doi. 10.1002/pamm.201510149
- By:
- Publication type:
- Article
Exponential stability of a second-order integro-differential equation with delay.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 699, doi. 10.1002/pamm.201510339
- By:
- Publication type:
- Article
A Note on Exponential Stability for Evolutionary Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 983, doi. 10.1002/pamm.201410472
- By:
- Publication type:
- Article
On operator split technique for the time integration within finite strain viscoplasticity in explicit FEM.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 355, doi. 10.1002/pamm.201410165
- By:
- Publication type:
- Article
On Elastic Solids with Micro-Structure.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 977, doi. 10.1002/pamm.201410469
- By:
- Publication type:
- Article
A Class of Fractional Evolutionary Equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 527, doi. 10.1002/pamm.201310256
- By:
- Publication type:
- Article
On a FEM model for isotropic and transversely isotropic growth in biphasic materials.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 63, doi. 10.1002/pamm.201310027
- By:
- Publication type:
- Article
Results on approximate controllability of Sobolev type fractional stochastic evolution hemivariational inequalities.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22690
- By:
- Publication type:
- Article
Modified equation based mesh adaptation algorithm for evolutionary scalar partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 108, doi. 10.1002/num.22860
- By:
- Publication type:
- Article
Numerical analysis of a second order ensemble method for evolutionary magnetohydrodynamics equations at small magnetic Reynolds number.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1407, doi. 10.1002/num.22843
- By:
- Publication type:
- Article
New results concerning to approximate controllability of fractional integro‐differential evolution equations of order 1 < r < 2.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 509, doi. 10.1002/num.22653
- By:
- Publication type:
- Article
On the observability inequalities of time discrete 2‐D integro‐differential systems in square domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 190, doi. 10.1002/num.22651
- Publication type:
- Article
Simple and efficient continuous data assimilation of evolution equations via algebraic nudging.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2588, doi. 10.1002/num.22751
- By:
- Publication type:
- Article
New results concerning to approximate controllability of Hilfer fractional neutral stochastic delay integro‐differential systems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1072, doi. 10.1002/num.22567
- By:
- Publication type:
- Article
Time evolution of discrete fourth‐order elliptic operators.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 4, p. 1429, doi. 10.1002/num.22358
- By:
- Publication type:
- Article
Numerical simulation and solutions of the two-component second order KdV evolutionarysystem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 211, doi. 10.1002/num.22192
- By:
- Publication type:
- Article
A hybrid differential evolution method for permutation flow-shop scheduling.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 38, n. 7/8, p. 757, doi. 10.1007/s00170-007-1115-8
- By:
- Publication type:
- Article
Asymptotic properties of the space-time adaptive numerical solution of a nonlinear heat equation.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0286-z
- By:
- Publication type:
- Article
Topology optimization with anisotropic materials, including a filter to smooth fiber pathways.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 61, n. 5, p. 2135, doi. 10.1007/s00158-019-02461-x
- By:
- Publication type:
- Article
A variational growth approach to topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 2, p. 293, doi. 10.1007/s00158-015-1241-0
- By:
- Publication type:
- Article
A stress dilatancy relationship for coarse-grained soils incorporating particle breakage.
- Published in:
- Granular Matter, 2022, v. 24, n. 1, p. 1, doi. 10.1007/s10035-021-01147-w
- By:
- Publication type:
- Article
A constitutive model for granular materials with evolving contact structure and contact forces—part II: constitutive equations.
- Published in:
- Granular Matter, 2019, v. 21, n. 2, p. 1, doi. 10.1007/s10035-019-0869-7
- By:
- Publication type:
- Article
A constitutive model for granular materials with evolving contact structure and contact forces—Part I: framework.
- Published in:
- Granular Matter, 2019, v. 21, n. 2, p. 1, doi. 10.1007/s10035-019-0868-8
- By:
- Publication type:
- Article
A local constitutive model with anisotropy for ratcheting under 2D axial-symmetric isobaric deformation.
- Published in:
- Granular Matter, 2011, v. 13, n. 3, p. 225, doi. 10.1007/s10035-011-0266-3
- By:
- Publication type:
- Article
Interplay of surface and bulk elasticity in morphological stability of ultra-thin film coatings.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 3, p. 503, doi. 10.1007/s00161-024-01279-3
- By:
- Publication type:
- Article
An accurate numerical method of solving singular boundary value problems for the stationary flow of granular materials and its application.
- Published in:
- Continuum Mechanics & Thermodynamics, 2024, v. 36, n. 1, p. 171, doi. 10.1007/s00161-023-01269-x
- By:
- Publication type:
- Article
Modeling and numerical investigation of damage behavior in pantographic layers using a hemivariational formulation adapted for a Hencky-type discrete model.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1481, doi. 10.1007/s00161-022-01154-z
- By:
- Publication type:
- Article
A regularized phase field model for solid–fluid dynamics description.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 2, p. 625, doi. 10.1007/s00161-023-01203-1
- By:
- Publication type:
- Article
A semigroup of contractions in elasticity of porous bodies.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 5, p. 2027, doi. 10.1007/s00161-021-00992-7
- By:
- Publication type:
- Article
Micromechanics-based elasto-plastic–damage energy formulation for strain gradient solids with granular microstructure.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 5, p. 2213, doi. 10.1007/s00161-021-01023-1
- By:
- Publication type:
- Article
On the role of interfacial elasticity in morphological instability of a heteroepitaxial interface.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 5, p. 2095, doi. 10.1007/s00161-021-01010-6
- By:
- Publication type:
- Article
Continuum-kinematics-inspired peridynamics: Thermo-mechanical problems.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 5, p. 2039, doi. 10.1007/s00161-021-01000-8
- By:
- Publication type:
- Article
An extended Hamilton principle as unifying theory for coupled problems and dissipative microstructure evolution.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 1931, doi. 10.1007/s00161-021-01017-z
- By:
- Publication type:
- Article
A fracture criterion for ductile metals based on critical damage parameters: Dedicated to Professor Holm Altenbach on the occasion of his 65th birthday.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 1011, doi. 10.1007/s00161-020-00944-7
- By:
- Publication type:
- Article
A void growth- and coalescence-dependent anisotropic damage model for polymeric foams.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 2, p. 545, doi. 10.1007/s00161-020-00926-9
- By:
- Publication type:
- Article
Unconditional finite amplitude stability of a fluid in a mechanically isolated vessel with spatially non-uniform wall temperature.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 2, p. 515, doi. 10.1007/s00161-020-00925-w
- By:
- Publication type:
- Article